MathSciNet Relay Station
MathSciNet bibliographic data
MR1443199 57Q15 (57M15)
Tamura, Makoto The average edge order of triangulations of $3$-manifolds with boundary. Trans. Amer. Math. Soc. 350 (1998), no. 5, 2129–2140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement